All Papers Published by Albert, M.H
Permutations Generated by Stacks and Deques
Albert, M.H.      Atkinson, M.D.      Linton, Steve     
Ann.Combin. Volume 14, Issue 1, 3-16
Preface
Albert, M.H.      Atkinson, M.D.     
Ann.Combin. Volume 14, Issue 1, 1
Permutations Containing Many Patterns
Albert, M.H.      Coleman, Micah      Flynn, Ryan      Leader, Imre     
Ann.Combin. Volume 11, Issue 3-4, 265-270
Permutation Classes of Polynomial Growth
Albert, M.H.      Atkinson, M.D.      Brignall, Robert     
Ann.Combin. Volume 11, Issue 3-4, 249-264
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号